# SDR ASOA2014121211870

- Difficulty date: November 25, 2014
- Submitted: December 12, 2014
- Operation: Air carrier
- Aircraft: N882AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7503
- Aircraft time: 29,508 hours, 26,951 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Bs 319
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR SILL FWD CORNER AT BS 319.70 IS CORRODED.    DETERMINED OUT OF LIMITS IAW SRM TR 53-27.  REMOVED  AND REPLACED THE DOOR SILL IAW SRM 51-42-21, 51-41-02, AND DWG 601R38338.  MAJOR REPAIR.
